# SDR USAA050501

- Difficulty date: April 12, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM FITTING CRACKED .75 INCH, STATION 601 LEFT LOWER BEAM FITTING.  FABRICATED AND INSTALLED REPAIR ANGLE IAW EA 96446 AND TR 53-62-01.  (M)
